# SDR UPS07M48835

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D103
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN COCKPIT.  INSPECTED COCKPIT OVERHEAD AND MAIN C/B PNLS FOR BURNED WIRES, NO FAULTS  NOTED.  INSPECTED PACK INLETS, NO DEBRIS NOTED.  RAN ENG, FOUND SLIGHT FUMES FROM PACKS.  CLEANED COALESCER BAGS PER MM 21-54-05-2.  RAN ENG PERFORMED OPS TEST PER 21-53-00-7 FOR 30 MIN.  NO FUMES NOTED.
